Reply To: Recurrent vomiting

Home The Candida Forum Candida Questions Recurrent vomiting Reply To: Recurrent vomiting

#64194

Able900
Spectator
Topics: 92
Replies: 4811

Hello, and welcome to the forum.

First off, there are at least 25 different diseases related to a bacterial infection in the blood, so I would definitely keep seeing a physician for that, and of course it’s possible that the vomiting is stemming from the bacterial infection, especially since, according to the way your post reads, it appears that the vomiting stops after antibiotics are prescribed.

As far as Candida is concerned, normally vomiting isn’t associated with die-off symptoms although some people do experience diarrhea as a symptom. If the vomiting is associated with die-off I imagine it would have to be at its extreme which means there would be other significant symptoms such as dizziness, disorientation, and possibly fainting when trying to stand.

Of course, even with the above being said, high doses of probiotics can cause die-off symptoms, so for that reason you can’t completely rule out die-off being the cause. What is his probiotic count and the strain count?

You stated that he takes the probiotic ‘after’ he’s prescribed the antibiotic, so I gather he isn’t taking them all the time which I would be doing, especially since he doesn’t know whether or not he’s going to be required to go back on the antibiotics.

Are there any other Candida symptoms?
Hopefully I can offer more information after you answer the questions.

Able